Some new results related to Bessel and Gruss inequalities in 2-inner product spaces and applications

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S, Cho, Yeol Je and Kim, Seong Sik (2005) Some new results related to Bessel and Gruss inequalities in 2-inner product spaces and applications. Bulletin of the Korean Mathematical Society, 42 (3). pp. 591-608. ISSN 1015-8634

Abstract

Some new reverses of Bessel's inequality for orthonor- mal families in real or complex 2-inner product spaces are pointed out. Applications for some GrÄuss type inequalities and for deter-minantal integral inequalities are given as well.

Item type Article
URI http://vuir.vu.edu.au/id/eprint/2745
Official URL http://www.mathnet.or.kr/mathnet/kms_tex/982947.pd...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Current > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID9441: Bessel's inequality, Gruss' inequality, 2-inner product, Lebesgue integral, synchronous functions
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login